Journal of the Mathematical Society of Japan

Lp-estimates of solutions of some nonlinear degenerate diffusion equations

Mitsuhiro NAKAO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 1 (1985), 41-63.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395697

Digital Object Identifier
doi:10.2969/jmsj/03710041

Mathematical Reviews number (MathSciNet)
MR0769776

Zentralblatt MATH identifier
0569.35051

Subjects
Primary: 35K57: Reaction-diffusion equations

Citation

NAKAO, Mitsuhiro. $L^{p}$ -estimates of solutions of some nonlinear degenerate diffusion equations. J. Math. Soc. Japan 37 (1985), no. 1, 41--63. doi:10.2969/jmsj/03710041. https://projecteuclid.org/euclid.jmsj/1230395697


Export citation